# SDR ASAA2013081795820

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 18,786 hours, 5,849 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL, DURING FINAL APPROACH.  ACFT GROUNDED.  NR 2 PACK ZONE TEMP CONTROLLER SHOWS ONE FAULT, RT RAM AIR ACTUATOR.  RESET FAULT, ACCOMPLISHED BITE TEST.  REF MM TASK 21-61-00-700-806-002, OPS CHECKED NORMAL.
